# SDR ASAA2024071350975

- Difficulty date: July 13, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 65,699 hours, 19,373 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091007
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 EXIT SIGN FELL OFF. GROUNDED - YES. REMOVED AN REPLACED EMERGENCY EXIT SIGN ASSY PER AMM 33-51-01. LIGHTS OPS CKS NORMAL.
